Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Ulcer in left foot, bleeding, nerve pain, taking gabapentin

My Son has no balance or power to stand or walk both legs and feet, he is suffering with this for a while now, muscles in left leg very bad, ulcer on bottom of left foot for the last three months, bleeding on and off. He has to struggle around with a cane or walker to try and look after himself. His Doctor and Specialists cannot seem to come up with answers to what is wrong. He is on 3600mg. of Gabapentin per day to try and help with nerve pain in legs and feet.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hi there
i feel pity for the situation, but a picture of patient, a video or any reports like say MRI or EMG will be of great help to decide the plan of action, I do see many cases like this and a good number are since birth *(CEREBRAL PALSY) and some are post infective neuropathies.

please detail. thank you.
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor